Search
for
Sort by
Community 301–330 of 1000+
- When did your regrowth level out?
- Woolly mice but no hair growth treatment for humans yet 🤷♂️
- No regrowth after oral min, topical fin, min, and tret: Aggressive diffuse/hairline recession in 2 years
- Is it a safe bet to say that hair cloning will be available in the next 30 years?
- Female hair loss despite normal blood tests, PRP, supplements, laser cap and long-term minoxidil — shedding returns whenever I stop minoxidil
- 15 months topical 5% min and 0.5 dut. Is this also regrowth? Or could these grow into terminal hairs at some point?
- Real results or Illusion due to hair getting longer?
- My Progress After 1 Year (Hair Treatment)
- 4.5 Month Progress (20M) – Can I expect more density and hairline regrowth?
- Crown regrowth - Fin 1mg ED, Min Foam once Daily
- Is full regrowth possible => NW0 ?
- Is there any regrowth here?? 4 months
- Regrowth on Dutasteride pill 2025
- Why is regrowth impossible for me? What else can I do?
- Regrowth from just fin after high stress and SSRI side effects?
- How bad was your shed post dutasteride ? I been shedding crazy for 4.5 months already. No signs of regrowth yet
- Better density or just longer hair?
- 6 week shed is over, now give me some regrowth fgs
- Is this regrowth? Finasteride for 7 months
- Current update on hair loss with pictures in this order: Old to new
- 20M Concerned About Temple Regrowth with Minoxidil and Finasteride
- 7.5 months on finasteride — is this regrowth or is my hairline still receding?
- Does the halt and continuation in using minoxidil affect the regrowth the 2nd time around?
- How much more risk does TRT really put on hair?
- Is this regrowth around the temples?
- 12 months of Fin + minox + microneedling, still shedding, no regrowth
- Is it normal to have a crazy shedding on dutasteride even thought you are 8 months in and the hair loss already stopped before?
- 3 months of fin has significantly thinned my hair
- 2-Month Progress on Hair Loss Treatment: Is It Working ?
- Hair falling out on Finasteride?